# SDR FDEA201612094365

- Difficulty date: December 9, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 61,757 hours, 22,124 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 CABIN DOOR VERY DIFFICULT TO MOVE, OPEN, AND  CLOSE AFTER BLOCK IN AT GATE.  CLEANED AND LUBED THE L1 DOOR. OPERATES NORMAL IAW MM 52-11-00-2. ACFT OK FOR SERVICE.
